# SDR FDEA202111092801

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Deflector
- Part number: 314N3210140
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B CORE COWL LOWER LONGERON FWD EDGE SUBSTRUCTURE IS CRACKED REMOVED AND REPLACED DEFLECTOR PER BAC DWG # 314N3210 REV H AND B757 SRM 51-40-02-0G
